# SDR YENA2023041900412

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 73,802 hours, 26,461 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#87, ALB-FLL. 'DURING DESCENT ( 8000 MSL )  COCKPIT ODOR ( FUME EVENT ) WAS NOTED UNTIL  LANDING. X BLEED & PACK 1 OFF UNTIL PARKING; PERFORMED INSPECTION OF APU COMP NO LEAK ( OIL / FUEL ) FOUND AT THIS MOMENT. PERFORMED INFO NOTE 2017-T015J. ACCOMPLISHED PACK BURNS, NO ODOR IS PRESENT IN THE CABIN / AND OR FLIGHT DECK. A/C OK TO CONTINUE SERVICE.'
